68 results for bound.

Parameters for your search query:
Keyword    bound

Open AccessArticle
Export: RIS | BibTeX | EndNote
Determination of the Lukanga Swamps Flood Boundary using Landsat Imagery, Rainfall and Water Level Data
Journal of Geosciences and Geomatics. 2019, 7(5), 237-244. DOI: 10.12691/jgg-7-5-3
Pub. Date: December 08, 2019Views: 1347Downloads: 1116
Open AccessArticle
Export: RIS | BibTeX | EndNote
Spectral Rectangular Collocation Formula: An Approach for Solving Oscillatory Initial Value Problems and/or Boundary Value Problems in Ordinary Differential Equations
Turkish Journal of Analysis and Number Theory. 2019, 7(1), 11-17. DOI: 10.12691/tjant-7-1-3
Pub. Date: February 20, 2019Views: 4070Downloads: 3100
Open AccessArticle
Export: RIS | BibTeX | EndNote
Estimation of Import Demand Function Using ARDL Method: Evidence from Nepal
International Journal of Econometrics and Financial Management. 2018, 6(2), 45-52. DOI: 10.12691/ijefm-6-2-3
Pub. Date: January 06, 2019Views: 5147Downloads: 4038
Open AccessArticle
Export: RIS | BibTeX | EndNote
First-order Boundedly Solvable Singular Differential Operators
Turkish Journal of Analysis and Number Theory. 2018, 6(4), 111-115. DOI: 10.12691/tjant-6-4-1
Pub. Date: July 16, 2018Views: 3874Downloads: 2680
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Numerical Approach for Solution of Aseismic Ground Deformation Problems
Journal of Geosciences and Geomatics. 2018, 6(1), 27-34. DOI: 10.12691/jgg-6-1-4
Pub. Date: June 15, 2018Views: 5083Downloads: 3987
Figure of 7
Open AccessArticle
Export: RIS | BibTeX | EndNote
On the Existence of the Solution for q-Caputo Fractional Boundary Value Problem
Applied Mathematics and Physics. 2017, 5(3), 99-102. DOI: 10.12691/amp-5-3-4
Pub. Date: December 18, 2017Views: 7036Downloads: 5012
Open AccessArticle
Export: RIS | BibTeX | EndNote
On the Role of Boride in the Structural Integrity of a Turbine Disc Superalloy’s Solid State Weld
American Journal of Materials Engineering and Technology. 2017, 5(1), 14-23. DOI: 10.12691/materials-5-1-3
Pub. Date: October 13, 2017Views: 11174Downloads: 9105
Figure of 10
Open AccessArticle
Export: RIS | BibTeX | EndNote
On Generalization of Dragomir’s Inequalities
Turkish Journal of Analysis and Number Theory. 2017, 5(5), 191-196. DOI: 10.12691/tjant-5-5-5
Pub. Date: September 21, 2017Views: 4767Downloads: 3203
Open AccessArticle
Export: RIS | BibTeX | EndNote
Solving the Nonlinear Two-Dimension Wave Equation Using Dual Reciprocity Boundary Element Method
International Journal of Partial Differential Equations and Applications. 2017, 5(1), 19-25. DOI: 10.12691/ijpdea-5-1-3
Pub. Date: June 23, 2017Views: 9907Downloads: 7662
Open AccessArticle
Export: RIS | BibTeX | EndNote
Statistical Model of Polydisperse Fuel Spray in Three Dimensional Space
American Journal of Applied Mathematics and Statistics. 2016, 4(4), 99-107. DOI: 10.12691/ajams-4-4-1
Pub. Date: July 11, 2016Views: 9564Downloads: 7528
Figure of 6
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects








Journals




















Article Types